# SDR ASAA1057492

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,091 hours, 3,753 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 059C232
- Condition: Intermittent
- Location: E&E Bay
- Part time: 24,906 hours, 10,899 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL RESETS WHEN MASTER CAUTION IS RESET.  PERFORMED PACK /ZONE TEMP CONTROLLER BITE TEST PER M/M 21 61 00 ON NR 2 CONTROLLER CONFIRMED FAULT FOUND INTERMITTENT FAULT ON RAM AIR ACTUATOR REPLACED SAME PER M/M 21 51 21.  STILL HAD INTERMITTENT FAULTS ON FLT DECK TRIM VALVE AND TCV.  SWAPPED NR 1 AND NR 2 ZONE/TEMP CONTROLLERS FOUND INTERMITTENT FAULTS FOLLOWED CONTROLLER RETURNED CONTROLLERS TO ORIGINAL POSITION.  REMOVED AND REPLACED NR 2 CONTROLLER PER M/M 21 61 20.  RAN BITE TEST SIX TIMES, OPS CHECK GOOD.
